Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Feb 20, 2017, 12:21 PM CST for Wood County, Wisconsin. It took effect at Feb 21, 2017, 12:00 PM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2017, 12:21 PM CST (18:21 UTC)
- In effect from
- Feb 21, 2017, 12:00 PM CST
- Expired
- Feb 24, 2017, 12:00 PM CST
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wood County, WI
The radar
The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Babcock (BBCW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
311 WGUS43 KGRB 201821 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 1221 PM CST MON FEB 20 2017 ...The National Weather Service in Green Bay has issued a Flood Warning for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC141-210921- /O.NEW.KGRB.FL.W.0001.170221T1800Z-170224T1800Z/ /BBCW3.1.ER.170222T0430Z.170222T1800Z.170223T1237Z.NO/ 1221 PM CST MON FEB 20 2017 The National Weather Service in Green Bay has issued a * Flood Warning For the Yellow River at Babcock. * At 10:15 AM Monday the stage was 4.3 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by tomorrow late evening and continue to rise to near 14.5 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday morning. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
8 follow-up statements
789 WGUS83 KGRB 210556 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1156 PM CST MON FEB 20 2017 ...The Flood Warning continues for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-212056- /O.EXT.KGRB.FL.W.0001.170222T0430Z-170224T0637Z/ /BBCW3.1.RS.170222T0430Z.170222T1800Z.170223T1237Z.NO/ 1156 PM CST MON FEB 20 2017 The Flood Warning continues for The Yellow River at Babcock. * At 10:15 PM Monday the stage was 6.4 feet and rising. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by tomorrow late evening and continue to rise to near 14.5 feet by Wednesday early afternoon. The river will fall below flood stage by Thursday morning. * At 14.0 feet...Widespread flooding is occurring in wooded lowland and agricultural areas. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
056
WGUS83 KGRB 211705
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 AM CST TUE FEB 21 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County
Yellow River at Pittsville affecting Wood County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC141-220805-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.170221T1300Z.000000T0000Z.UU/
1105 AM CST TUE FEB 21 2017
The Flood Warning continues for
The Yellow River at Pittsville.
* At 7:00 AM Tuesday the stage was 14.6 feet.
* Flood stage is 13.0 feet.
* At 14.0 feet...Bower street near the park in Pittsville is
underwater. Widespread lowland and agricultural flooding is
occurring.
&&
LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
4438 9017 4453 9022
$$
WIC141-220805-
/O.EXT.KGRB.FL.W.0001.170221T2042Z-170223T1421Z/
/BBCW3.1.RS.170221T2042Z.170222T0600Z.170222T2021Z.NO/
1105 AM CST TUE FEB 21 2017
The Flood Warning continues for
The Yellow River at Babcock.
* At 9:30 AM Tuesday the stage was 10.2 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 15.0 feet by after midnight. The river will
fall below flood stage by early Wednesday afternoon.
* At 15.6 feet...Floodwaters are near a couple of homes in the
Babcock area near Highway 173.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$891 WGUS83 KGRB 211846 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1246 PM CST TUE FEB 21 2017 ...The Flood Warning continues for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-220946- /O.EXT.KGRB.FL.W.0001.170221T1845Z-170223T1421Z/ /BBCW3.1.RS.170221T1751Z.170222T0600Z.170222T2021Z.NO/ 1246 PM CST TUE FEB 21 2017 The Flood Warning continues for The Yellow River at Babcock. * At 12:15 PM Tuesday the stage was 12.2 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue rising to near 15.0 feet late tonight. The river will fall below flood stage early Wednesday afternoon. * At 15.6 feet...Floodwaters are near a couple of homes in the Babcock area near Highway 173. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
236
WGUS83 KGRB 220026
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CST TUE FEB 21 2017
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Big Eau Pleine River near Stratford AFFECTING Marathon County
...The Flood Warning continues for the following rivers in
Wisconsin..
Big Rib River at Rib Falls affecting Marathon County
Yellow River at Pittsville affecting Wood County
Yellow River at Babcock affecting Wood County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC073-221526-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/RIBW3.1.RS.170221T0913Z.170221T2215Z.000000T0000Z.NO/
626 PM CST TUE FEB 21 2017
The Flood Warning continues for
The Big Rib River at Rib Falls.
* At 4:15 PM Tuesday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flooding affects are mainly lowland areas downstream
of Rib Falls toward Marathon City.
&&
LAT...LON 4512 9004 4512 8995 4498 8984 4495 8963
4491 8965 4491 8993
$$
WIC141-221526-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PITW3.1.ER.000000T0000Z.170221T1300Z.000000T0000Z.UU/
626 PM CST TUE FEB 21 2017
The Flood Warning continues for
The Yellow River at Pittsville.
* At 7:00 AM Tuesday the stage was 14.6 feet.
* Flood stage is 13.0 feet.
* At 14.0 feet...Bower street near the park in Pittsville is
underwater. Widespread lowland and agricultural flooding is
occurring .
&&
LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
4438 9017 4453 9022
$$
WIC141-221526-
/O.CON.KGRB.FL.W.0001.000000T0000Z-170223T1421Z/
/BBCW3.1.RS.170221T1751Z.170222T0600Z.170222T2021Z.NO/
626 PM CST TUE FEB 21 2017
The Flood Warning continues for
The Yellow River at Babcock.
* At 4:15 PM Tuesday the stage was 13.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.1 feet by
after midnight tomorrow. The river will fall below flood stage
tomorrow early afternoon.
* At 15.6 feet...Floodwaters are near a couple of homes in the
Babcock area near Highway 173.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC073-220056-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-170222T0026Z/
/STRW3.1.RS.170221T0641Z.170221T1200Z.170221T1904Z.NO/
626 PM CST TUE FEB 21 2017
The Flood Warning is cancelled for
The Big Eau Pleine River near Stratford.
* At 5:00 PM Tuesday the stage was 14.4 feet.
* Flood stage is 15.5 feet.
* At 15.5 feet...Flooding affects mainly agricultural land. Some
cottages may be affected by water on the western end of the Big Eau
Pleine Reservoir...or about 5 miles downstream of the gage on
Highway 97.
&&
LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
4478 9021 4495 9031
$$938
WGUS83 KGRB 220142
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
742 PM CST TUE FEB 21 2017
...The Flood Warning continues for the following rivers in
Wisconsin..
Big Rib River at Rib Falls affecting Marathon County
Yellow River at Pittsville affecting Wood County
Yellow River at Babcock affecting Wood County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC141-221642-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/PITW3.2.ER.000000T0000Z.170221T2100Z.000000T0000Z.UU/
742 PM CST TUE FEB 21 2017
The Flood Warning continues for
The Yellow River at Pittsville.
* At 3:00 PM Tuesday the stage was 15.0 feet.
* Flood stage is 13.0 feet.
* At 16.0 feet...Floodwaters are covering Bower street and portions
of highways E and B.
&&
LAT...LON 4464 9030 4465 9019 4451 9010 4438 9007
4438 9017 4453 9022
$$
WIC141-221641-
/O.CON.KGRB.FL.W.0001.000000T0000Z-170223T1421Z/
/BBCW3.1.RS.170221T1751Z.170222T0600Z.170222T2021Z.NO/
742 PM CST TUE FEB 21 2017
The Flood Warning continues for
The Yellow River at Babcock.
* At 7:00 PM Tuesday the stage was 14.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 15.1 feet by
after midnight tomorrow. The river will fall below flood stage
tomorrow early afternoon.
* At 15.6 feet...Floodwaters are near a couple of homes in the
Babcock area near Highway 173.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC073-221641-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/RIBW3.1.RS.170221T0913Z.170222T0015Z.000000T0000Z.NO/
742 PM CST TUE FEB 21 2017
The Flood Warning continues for
The Big Rib River at Rib Falls.
* At 6:15 PM Tuesday the stage was 11.1 feet.
* Flood stage is 10.0 feet.
* At 11.5 feet...Up to 2 feet of flood water is covering parts of
Lions Park.
&&
LAT...LON 4512 9004 4512 8995 4498 8984 4495 8963
4491 8965 4491 8993
$$659 WGUS83 KGRB 221625 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1025 AM CST WED FEB 22 2017 ...The Flood Warning continues for the following rivers in Wisconsin.. Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-230725- /O.CON.KGRB.FL.W.0001.000000T0000Z-170223T1447Z/ /BBCW3.1.RS.170221T1751Z.170222T1345Z.170222T2047Z.NO/ 1025 AM CST WED FEB 22 2017 The Flood Warning continues for The Yellow River at Babcock. * At 9:15 AM Wednesday the stage was 15.6 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue to fall to below flood stage by late tonight. * At 15.6 feet...Floodwaters are near a couple of homes in the Babcock area near Highway 173. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
047
WGUS83 KGRB 230409
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 PM CST WED FEB 22 2017
...The Flood Warning continues for the following rivers in
Wisconsin...
Yellow River at Babcock affecting Wood County
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC141-231909-
/O.EXT.KGRB.FL.W.0001.000000T0000Z-170224T0534Z/
/BBCW3.1.RS.170221T1751Z.170222T1345Z.170223T1134Z.NO/
1009 PM CST WED FEB 22 2017
The Flood Warning continues for
The Yellow River at Babcock.
* At 9:15 PM Wednesday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
early tomorrow.
* At 14.0 feet...Widespread flooding is occurring in wooded lowland
and agricultural areas.
&&
LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019
$$
WIC087-115-135-231909-
/O.EXT.KGRB.FL.W.0006.170226T0000Z-170302T0000Z/
/SHIW3.1.ER.170226T0000Z.170226T1800Z.170228T1800Z.NR/
1009 PM CST WED FEB 22 2017
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:47 AM Wednesday the stage was 9.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday evening and continue
to rise to near 12.3 feet by Sunday early afternoon. The river will
fall below flood stage by Tuesday early afternoon.
* At 12.0 feet...Flooding is confined to lowland and agricultural
land. The entire boat landing in Shiocton is under several feet of
floodwaters. Water is surrounding lowland areas around homes on
Mill Street and Island Street .
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$788 WGUS83 KGRB 231529 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 929 AM CST THU FEB 23 2017 ...The Flood Warning is cancelled for the following rivers in Wisconsin... Yellow River at Babcock AFFECTING Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-231559- /O.CAN.KGRB.FL.W.0001.000000T0000Z-170224T0534Z/ /BBCW3.1.RS.170221T1751Z.170222T1345Z.170223T1106Z.NO/ 929 AM CST THU FEB 23 2017 The Flood Warning is cancelled for The Yellow River at Babcock. * At 8:15 AM Thursday the stage was 11.4 feet and falling. * Flood stage is 12.0 feet. * Fell below flood stage at 5:06 AM Thursday. * Forecast...the river will continue to fall to 7.6 feet by tomorrow morning. * At 12.0 feet...Flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Feb 20, 10:57 AM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 20, 10:57 AM CST, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1057 AM CST Mon Feb 20 2017 Updated aviation portion for 18Z TAF issuance .SYNOPSIS... Issued at 409 AM CST Mon Feb 20 2017 Unseasonably warm through mid-week, with rain this afternoon and tonight. Then turning colder with some rain and snow as a potent storm system crosses the area late in the week. The split flow that has been dominating North America will gradually transform into a single dominant band of westerlies. That will begin to occur as the current southern stream strengthens and expands northward across the CONUS during the early part of the forecast period, and come to completion as much of the remaining northern stream energy merges south late in the period. Temperatures will remain well above normal (possibly breaking additional records) the next several days, then return closer to seasonal normals as the primary frontal boundary settles south of the region allowing polar air to dominate the area. The developing weather pattern will be active. A fairly substantial rain (for February) is anticipated late today and tonight. A powerful cyclone is likely to affect the area late in the week. Large-scale southwest upper flow is forecast to persist for some time after the passage of the initial cyclone. That will probably allow for at least a couple opportunities for additional precipitation as waves ride northeast along the baroclinic zone stretched out near the area. The pattern could also support one or two additional strong cyclones during the following week. Precipitation amounts for the next week are likely to end up well above normal. && .SHORT TERM...Today...Tonight...and Tuesday Issued at 409 AM CST Mon Feb 20 2017 The main short-term forecast issues are again temperatures and the timing of the precipitation. Clouds will probably hold temperatures back some today, but readings will still be well above normal. Southerly flow will keep readings from falling too much tonight, then clearing on Tuesday should allow for another day with readings well into the 50s and possibly reaching the low 60s in a few spots. Trended above guidance. The onset of the precipitation now looks to be a little slower than expected yesterday at this time. Adjusted the forecast accordingly. Opted to add a mention of thunder across about the southwest 2/3 of the area as the heaviest rains move though. Model elevated CAPE values and mid-level lapse rates are marginal at best. But dynamics are fairly strong and the LDS has already indicated lightning strikes over eastern Minnesota early this morning. .LONG TERM...Tuesday Night Through Sunday Issued at 409 AM CST Mon Feb 20 2017 Forecast concerns revolve around temperatures midweek, and potential for a large cyclone on Thursday night into Saturday. Model differences in regards to the track and timing of this cyclone remain relatively large. Will try to mitigate these differences by taking a blend of the gfs and ecmwf. Tuesday night through Wednesday night...While a front stalls out over Lake Superior, ample dry air will ensure a mostly clear to partly cloudy conditions, and a quiet Tuesday night. This changes on Wednesday when low pressure travels east along the front and across northern Wisconsin. This system has been trending stronger over the past few days, and will provide a chance of showers along and to the north of the surface low track, mainly for northern Wisconsin. To the south, warm air will surge northward ahead of the low, and will likely bring some record highs to central and east- central Wisconsin. Following the better performing ecmwf guidance, temps could reach into the low to mid 60s. A cold front associated with the low pressure will swing southeast across the area on Wednesday night. Think precip chances will remain across far northern WI along the front, but cold air will push south into central and east-central WI late. Rest of the forecast...That front will stall over the southern Great Lakes on Thursday, with colder air to the north dropping high temps back into the 40s. As a large cyclone intensifies across the plains, precipitation is expected to return northward from late Thursday afternoon into Thursday night. Thermal profiles remain difficult to nail down, due to track differences of the surface low in the models. Precipitation could start out as rain over central and east-central WI and a mix over northern WI, but then change to more snow/wintry mix as temperatures cool Thursday night. Moderate to heavy precipitation will then continue for much of Friday and Friday night. At this time, the most likely scenario is for heavy snow to occur north and west of the Fox Valley, and a wintry mix from the Fox Valley to the lakeshore, but this is subject to change pending the track of the low. Regardless, a significant winter storm remains possible for at least parts of the area. Expect differences in the track to continue for several more days due to the more complex nature of the split flow pattern across North America. Behind the system, will see colder and windy conditions move in as the snow ends on Saturday. Temperatures close to normal will then remain present into early of the next week. && .AVIATION...for 18Z TAF Issuance Issued at 1052 AM CST Mon Feb 20 2017 Main concern for this period will be showers and perhaps a few thunderstorms later this afternoon into tonight, increasing low level wind shear this afternoon and evening, then low clouds and fog late tonight into Tuesday morning. For this afternoon, bufkit soundings indicating wind shear around 2000 feet increasing to around 55 kts this afternoon into early Tuesday morning. Meanwhile, a band of showers and perhaps a few thunderstorms will move into central/north-central Wisconsin by mid to late afternoon, and then to the lakeshore by early to mid evening. The probability of thunder at each taf site is too low to include them in the 18z taf issuance. Once the showers and few storms exit the region later tonight into Tuesday morning, low clouds and fog are expected with conditions at IFR or lower. Any low clouds and fog should burn off by mid to late morning on Tuesday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......MPC AVIATION.......Eckberg
Hazardous weather outlook, Feb 20, 4:51 AM CST, 7 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 451 AM CST Mon Feb 20 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211200- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 451 AM CST Mon Feb 20 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Isolated thunderstorms could be embedded within an area of rain expected to move through the region this afternoon and tonight. Rainfalls could be sufficient to lead to some local ponding of water on roads and parking lots in areas where snow and ice still cover the ground and are blocking storm sewer drains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The combination of warm temperatures and anticipated rainfall this afternoon and tonight may produce runoff which could produce ice breakup or make ice conditions unstable on area rivers, lakes, and reservoirs through the week. All interests should closely monitor local ice conditions in the coming days, and consider securing and protecting equipment, and removing ice shacks. A strong low pressure system will bring wintry precipitation to the area from Thursday night through Saturday. This system has the potential to bring several inches of accumulating snow to north-central and northeast Wisconsin. The exact track of the low will determine where the swath of heavy snow will end up falling, therefore future forecasts should be closely monitored. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-211200- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 451 AM CST Mon Feb 20 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight South winds may result in some gale force gusts around midnight. Fog may restrict visibilities tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The combination of warm temperatures through next week and anticipated rain this afternoon and tonight may make ice conditions unstable on the Bay of Green Bay. All interests should closely monitor local ice conditions in the coming days, and consider securing and protecting equipment. There is a chance of gale force gusts with the passage of a strong cyclone on Friday through Saturday. Skowronski/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 4:25 AM CST | Small Craft Advisory | GRB | 26 hr |
Nearby
River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.